# SDR SWIA200414107

- Difficulty date: October 16, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 3,862 hours, 3,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 ANGLE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR PER CRJ 200 SRM 51-42-06, 51-42-06.
